Comptes Rendus
Hypersurfaces compactes d'un fibré vectoriel riemannien à courbure moyenne prescrite
[Compact hypersurfaces of a Riemannian vector bundle with prescribed mean curvature]
Comptes Rendus. Mathématique, Volume 335 (2002) no. 6, pp. 525-528.

Let M be a compact Riemannian manifold, E a Riemannian vector bundle on M and Σ the sphere subbundle of E. We look for embeddings of Σ into E admitting prescribed mean curvatures of various types.

Soient M une variété riemannienne compacte, E un fibré vectoriel riemannien sur M et Σ le sous-fibré unitaire de E. On détermine des plongements de Σ dans E dont on prescrit des courbures moyennes de divers types.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02500-1

Pascal Cherrier 1; Abdellah Hanani 2

1 Université de Paris VI, UFR 920 de Mathématiques, B.C. 172, 4, place Jussieu, 75252 Paris cedex 05, France
2 Université de Lille I, UFR de Mathématiques – bât. M2, 59655 Villeneuve d'Ascq cedex, France
@article{CRMATH_2002__335_6_525_0,
     author = {Pascal Cherrier and Abdellah Hanani},
     title = {Hypersurfaces compactes d'un fibr\'e vectoriel riemannien \`a courbure moyenne prescrite},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {525--528},
     publisher = {Elsevier},
     volume = {335},
     number = {6},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02500-1},
     language = {fr},
}
TY  - JOUR
AU  - Pascal Cherrier
AU  - Abdellah Hanani
TI  - Hypersurfaces compactes d'un fibré vectoriel riemannien à courbure moyenne prescrite
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 525
EP  - 528
VL  - 335
IS  - 6
PB  - Elsevier
DO  - 10.1016/S1631-073X(02)02500-1
LA  - fr
ID  - CRMATH_2002__335_6_525_0
ER  - 
%0 Journal Article
%A Pascal Cherrier
%A Abdellah Hanani
%T Hypersurfaces compactes d'un fibré vectoriel riemannien à courbure moyenne prescrite
%J Comptes Rendus. Mathématique
%D 2002
%P 525-528
%V 335
%N 6
%I Elsevier
%R 10.1016/S1631-073X(02)02500-1
%G fr
%F CRMATH_2002__335_6_525_0
Pascal Cherrier; Abdellah Hanani. Hypersurfaces compactes d'un fibré vectoriel riemannien à courbure moyenne prescrite. Comptes Rendus. Mathématique, Volume 335 (2002) no. 6, pp. 525-528. doi : 10.1016/S1631-073X(02)02500-1. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02500-1/

[1] S. Agmon Lectures on Elliptic Boundary Value Problems, Van Nostrand, Princeton, NJ, 1965

[2] I. Bakelman; B. Kantor Existence of spherically homeomorphic hypersurfaces in Euclidean space with prescribed mean curvature, Geometry and Topology, Leningrad, Volume 1 (1974), pp. 3-10

[3] D. Gilbarg; N. Trudinger Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New York, 1977

[4] A.E. Treibergs; S.W. Wei Embedded hypersurface with prescribed mean curvature, J. Differential Geom., Volume 18 (1983), pp. 513-521

[5] K. Yano; S. Ishihara Tangent and Cotangent Bundles, Marcel Dekker, New York, 1973

Cited by Sources:

Comments - Policy